International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 2, Pages 203-208
A note on strictly cyclic Shifts on
Department of Mathematics, Wright State University, Dayton 45431, Ohio, USA
Received 28 June 1977
Copyright © 1978 Gerd H. Fricke. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper the author shows that a well known sufficient condition for strict cycliclty of a weighted shift on is not a necessary condition for any with .